# SDR DALA2017041002934

- Difficulty date: April 8, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Bs 998
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN AFT OF L2 DOOR CREASE BEAM AREA AROUND BS 998 ANGLE ON TOP OF CREASE BEAM WEB HAD THREE GOUGES. MAINTENANCE REMOVED AND REPLACED THE ANGLE IAW DWG 147A0000 REV 0021, & SRM 51-40-02.
